# SDR AALA202303243647

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A320*
- Aircraft serial: 7519
- Aircraft time: 17,576 hours, 6,923 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO AUS.  CLIMBING OUT OF FL240 AIRSPEED ABOUT 310K. FELT HEAVY VIBRATION NOSE TO TAIL. LEVELED OFF, REDUCED AIRSPEED AND VIBRATION WENT AWAY. AUTOPILOT ON, FLAPS SLATS RETRACTED. NO ENGINE VIBRATION NOTED ON ECAM. THE AIRCRAFT LANDED SAFELY AT AUS WITHOUT FURTHER INCIDENT. ** SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
